# SDR SWAA000767

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 32,543 hours, 32,967 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Part number: 65C33588
- Condition: Illuminated
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG T/R OVERHEAD LIGHT ILLUMINATED DURING TAKEOFF.  RESEATED NR 1 ENG T/R FAULT BOX.  OPERATED T/R.  NO DEFECT NOTED.
